# SDR JJBA20200929002

- Difficulty date: September 29, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 36,001 hours, 23,320 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Radar Altimiter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAD ALT 2 ANTENNA MOUNTING PLATES AND SKIN.  BOTH FWD AND AFT RAD ALT 2 ANTENNA MOUNTING PLATES REMOVED.  REMOVED FWD AND AFT RAD ALT 2 MOUNTING PLATES.  REMOVED SERVICE CORROSION.  CUT OUT DAMAGED AREA.  MEASURED SKIN THICKNESS THAT WAS BLENDED USING MICROMETER.  FOUND MINIMUM THICKNESS TO BE 0.062".  PERFORMED EDDY CURRENT INSPECTION.  CUT THICKNESS TEST PERFORMED ON BLENDED AREAS AT FWD AND AFT ANTENNA BY AVTECH TESTING.  FOUND NO LOSS OF THICKNESS GREATER THAN 10%.  FAB FILLER FROM 2024T3 .063" AND DOUBLER FROM 2024T3 .080" DRILLED, COUNTERSUNK, ALODINED AND SURFACE PRIMED.  INSTALLED PERMANENT REPAIR ON NR 2 RA AFT ANTENNA BASE.  REPLACED NR 2 RA FWD ANTENNA BASE.  ALODINED PRIME AND APPLIED EXT COATING.  INSTALLED NEW FWD NR 2 RA ANTENNA.  INSTALLED AFT NR 2 RA ANTENNA.  OPERATIONS AND LEAK CHECK SATISFACTORY.  CORROSION LEVEL II.
